Home

Publications

Preprints

Contact

I am a postdoc, working with Professors Ivan Nourdin and Giovanni Peccati (University of Luxembourg) and Professors Louis H.Y. Chen and Adrian Roellin (National University of Singapore). Prior to this, I was a visiting assistant professor at Michigan State University, working with Professor Yimin Xiao. I obtained my Ph.D. in July 2016 from University of Paris-East, under the guidance of Professors Stéphane Jaffard and Stéphane Seuret. I am interested in probability theory and its interaction with analysis and mathematical statistics.

CV

Publications

  1. [10]Restricted hypercontractivity on the Poisson space.(with Ivan Nourdin, Giovanni Peccati).to appear in Proceedings of the AMS.

  2. [09]Uniform dimension results for the inverse images of symmetric Lévy processes.(with Hyunchul Park, Yimin Xiao). to appear in J. Theoret. Probab.

  3. [08]Berry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality.(with Ivan Nourdin, Giovanni Peccati). Electron. Commun. Probab. Volume 24 (2019), paper no. 34, 12 pp.

  4. [07] On the favorite points of symmetric Lévy processes.(with Bo Li, Yimin Xiao). J. Theoret. Probab. 32(2019), No.4, 1943-1972

  5. [06]Multifractal properties of sample paths of ground state-transformed jump processes.(with Jozsef Lorinczi). Chaos Solitons Fractals 120 (2019) 83–94.

  6. [05]On sojourn of Brownian motion inside moving boundaries.(with Stéphane Seuret). Stochastic Process. Appl. 129 (2019) 978–994.

  7. [04]Uniform Hausdorff dimension result for the inverse images of stable Lévy processes(with Renming Song, Yimin Xiao). Electron. Commun. Probab., Volume 23 (2018), paper no. 75, 10 pp.

  8. [03]Multifractality of jump diffusion processes. Ann. Inst. Henri Poincaré Probab. Stat. 54 (2018), No.4, 2042-2074.

  9. [02]Hausdorff dimension of the range and the graph of stable-like processes. J. Theoret. Probab. 31 (2018), No.4, 2412-2431.

  10. [01]Multifractal analysis for the occupation measure of stable-like processes.(with Stéphane Seuret), Electron. J. Probab. 22 (2017), Paper No. 47, 36 pp.

  11. [00]Etude dimensionnelle de la régularité de processus de diffusion à sauts (Dimension properties of the regularity of jump diffusion processes). Université Paris-Est (Thesis)

Preprints

Teaching

Previous Courses in France (Université Paris-Est)

Contact